Skip to content
My WebMD Sign In, Sign Up

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


Feeling all right is ... scary?
avatar
Jeune1 posted:
Hello all. I've been feeling much better of late, thanks in large part to your support. But frankly, feeling all right is scaring the heck out of me. Not only do I feel that something bad will happen because I'm not miserable, I'm worried that the depression will ramp up again.

OK, I know it will ramp up again at some point, but I'm not sure that I'll be able to handle it when it does. I don't remember feeling this way the last time I came out of an MDE but I find myself looking out for the bad thing and getting very alarmed when my mood slumps a little. And my dreams ... ugg. I'm used to vivid, even disturbing ones but 3 nights in a row, I've dreamed the world is ending. In my nervous state I'm braced for some sort of personal disaster.

I won't say I miss feeling like [rhymes with twit> all of the time because that would be a lie. But it was "normal" and I also wish that if I didn't feel bad, I could enjoy it. I guess I'm just wondering if this is normal? A good sign? A bad one? Depression wearing a fake nose & eyeglasses? Help!
Reply
 
avatar
soulkeepers responded:
J,

You have to look through,really through your feelings and emotions to find out.What's normal or questioning good and bad spots differ from person to person.I can't really say if you're just having a normal feeling.No one can hold your pain like you can and vice versa.


It could be all the above it's just hard to tell these days.Fakes and what's real go hand and hand which makes it harder to pinpoint.What you think maybe real could be a flat out fake,a lot of that seems to be happening lately.
THE REAL PRICE OF REAL LOVE IS NO CHARGE!!


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
28 of 35 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.